# SDR R61A201511280882

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 21,664 hours, 17,009 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AS CREW WAS RETRACTING THE FLAPS,  RECEIVED A MASTER CAUTION FLAP FAIL MESSAGE. CREW RAN QRH, DECLARED AN EMERGENCY AND ELECTED TO RETURN TO DEPARTURE.  LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE RT TORQUE TUBE HAD FALLEN OFF INBD SIDE OF THE NR 3 FLAP ACTUATOR.  MAINTENANCE RECONNECTED TORQUE TUBE IAW AMM AND OPS CHECKED GOOD.
